Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Side effects of Anti-depressant medications - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Anxiety and Stress
Answered by

General & Family Physician
Practicing since : 2009
Answered : 654 Questions
Doctor :   hi
Doctor :   How can ihelp you
User :   Hi, i HAVE A QUESTION ABOUT POSSIBLY BEING BIPOLAR VERSES WHAT i AM CURRENTLY BEING TREATED FOR
Doctor :   since when oyu have this problem
User :   They are currently treating my for depression/anxiety. But, recently I have not been sleeping at night and sleeping all day everyday
Doctor :   what medications you are taking
User :   Paxil
User :   40mg
Doctor :   ok
User :   they up to 40 first it was 10 then 20 now 40
Doctor :   ok
User :   I am just really concerned due to the fact I am always tired and nver feel like I have had enough sleep but at night I have tons of energy
Doctor :   are you taking medications in the morining
User :   I have tried taking them both ways morning then night
Doctor :   since when you are taking these medications
User :   almost2 years now
Doctor :   main side effects of these medications are drowsiness,
User :   but it has worsened
Doctor :   see, slowly if you improve your morning dose will be reduced and you will feel better and less sleepy
Doctor :   involve in some games, sports
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor